Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: E. H. Neville
Title: Jacobian elliptic functions
Additional book information Oxford University Press, 1944. 16+331 pp. $7.50.

Review Information

Reviewer: W. Seidel
Journal: Bull. Amer. Math. Soc. 52 (1946), 604-607
PII: S 0002-9904(1946)08624-3